RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rajput, Balram S.

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:128
Full texts:64

http://www.mathnet.ru/eng/person67807
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. Balram S. Rajput, “The support of Gaussian measures on Banach spaces”, Teor. Veroyatnost. i Primenen., 17:4 (1972),  775–782  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:4 (1973), 728–734
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021